Illinois Journal of Mathematics

Bounded point evaluations for certain $P^{t}(\mu)$ spaces

Thomas Len Miller, Wayne Smith, and Liming Yang

Full-text: Open access

Abstract

The set of bounded point evaluations for $P^{t}(\mu)$ is determined for certain measures $\mu$ supported in the closed unit disk in the complex plane. Here $P^{t}(\mu)$ denotes the closure in L $L^{t}(\mu)$ of the polynomials in $z$.

Article information

Source
Illinois J. Math., Volume 43, Issue 1 (1999), 131-150.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255985341

Digital Object Identifier
doi:10.1215/ijm/1255985341

Mathematical Reviews number (MathSciNet)
MR1665657

Zentralblatt MATH identifier
0937.46025

Subjects
Primary: 46E99: None of the above, but in this section
Secondary: 30H05: Bounded analytic functions

Citation

Miller, Thomas Len; Smith, Wayne; Yang, Liming. Bounded point evaluations for certain $P^{t}(\mu)$ spaces. Illinois J. Math. 43 (1999), no. 1, 131--150. doi:10.1215/ijm/1255985341. https://projecteuclid.org/euclid.ijm/1255985341


Export citation